RUS  ENG
Full version
JOURNALS // Sibirskie Èlektronnye Matematicheskie Izvestiya [Siberian Electronic Mathematical Reports] // Archive

Sib. Èlektron. Mat. Izv., 2019 Volume 16, Pages 1762–1775 (Mi semr1165)

This article is cited in 4 papers

Real, complex and functional analysis

On interpolation for the Privalov classes in a disk

E. G. Rodikova, V. A. Bednazh

Bryansk State University, 14, Bezhitskaya str., Bryansk, 241036, Russia

Abstract: The problems of interpolation on the set of simple and multiple nodes for the Privalov classes of analytic functions in the unit disk are solved in this article.

Keywords: interpolation, the Carleson condition, simple nodes, multiple nodes, the Privalov classes, analytic functions, unit disk.

UDC: 517.53

MSC: 30E05, 30H99

Received March 1, 2019, published November 29, 2019

DOI: 10.33048/semi.2019.16.124



Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025